Show simple item record

contributor authorBiao Huang
contributor authorGuo-yu Wang
contributor authorHai-tao Yuan
date accessioned2020-03-11T14:44:26Z
date available2020-03-11T14:44:26Z
date issued2010
identifier otherYpgR3u4Cg3UpjkuHu3Kx9h4CJTE8eUb1hAsMTILljyIXR1F_Fw.pdf
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/564173?show=full
formatgeneral
languageEnglish
titleA cavitation model for cavtating flow simulations
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid4377885
identifier doi10.1016/s1001-6058(10)60033-9
journal titleJournal of Hydrodynamics
coverageAcademic
pages798-804
journal volume22
journal issue5-supp-S1
filesize537384
citations2


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record